English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A new algorithm for the numerical solution of diffusion problems related to the Smoluchowski equation.

MPS-Authors
/persons/resource/persons15581

Nickel,  B.
Department of Spectroscopy and Photochemical Kinetics, MPI for biophysical chemistry, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

600316.pdf
(Publisher version), 649KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Nickel, B. (2000). A new algorithm for the numerical solution of diffusion problems related to the Smoluchowski equation. Zeitschrift für Physikalische Chemie, 214, 753-795.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0012-F909-A
Abstract
There is no abstract available